# SDR 2A6R2022080564501

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N134AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0324
- Aircraft time: 7,000 hours, 25,709 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: L533M1009203
- Condition: Corroded
- Location: Fuselage
- Part time: 7,000 hours, 25,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR AIRFRAME INSPECTION FOUND CORROSION ON L/H KEEL BEAM CAP BENEATH THE EDGE OF THE COCKPIT FLOOR
